Dear fellow sufferers, I take Lyrica for Peripheral Neuropathy and Fibromyalgia. It's been a TERRIBLE week (MOm has been very sick) and I got a major flare up of my FMS and autonomic neuropathy from the stress/worry/extra activity. Friday was "Pill Day"..the day I fill all my meds, put them in my little boxes, and I was out of quite a few, Lyrica was one and I had my brother pick them up and I didn't get my Lyrica. I've had a TERRIBLE time since then and it just dawned on me tonight that it likely has to do with being out of Lyrica. I've seen many on my 2 main sites saying not to suddenly stop the Lyrica, but I can't find what precicely to expect. Does anyone know? I can't really explain my symptoms except for nausea, indigestion (but no vomiting) Pain, a feeling of terrible anxiety and like I want to bang my head against the wall and SCREAM. Anyone suffer from anything similar? NEED advice. Can't get the Lyrica until Monday at the soonest because Dr. won't be in until then. THANKS in advance for help. LL
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...